# SDR SWAA2023061343135

- Difficulty date: April 28, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 58,122 hours, 34,829 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT SIDE STA 663 VAPOR BARRIER CRACKED<[01] FINAL;[02] REPAIRED CRACK DAMAGE ON L/H VAPOR BARRIER WITH A PERMANENT REPAIR AS PER B737 SRM 51-70-04-2R-10. MATERIAL USED PO#1800550 AND PO#1738579
